MathSciNet Relay Station
MathSciNet bibliographic data
MR1365426 65D32 (33C10 65D20)
Lucas, S. K.; Stone, H. A. Evaluating infinite integrals involving Bessel functions of arbitrary order. J. Comput. Appl. Math. 64 (1995), no. 3, 217–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement